# SDR CA111205014

- Difficulty date: December 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 6,754 hours
- Engine: Ge CFM567B24
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF,  FLIGHT REPORTED THE ODOR OF SMOKE IN THE CABIN.  THE CREW ELECTED TO DECLARE AN EMERGENCY AND RETURN TO DEPARTURE AIRPORT.   SMOOTH UNEVENTFUL LANDING WAS CARRIED OUT. MAINTENANCE CARRIED OUT FIM 71-05, TASK 807 FOR FUMES IN THE CABIN.  DUE TO AN E2 CHECK BEING CARRIED OUT BEFORE THE FLIGHT IT WAS SUSPECTED THAT BORESCOPE PLUG LUBING MAY HAVE CAUSED THIS OCCURRENCE.  THE PLUGS WERE REMOVED, CLEANED AND RE-INSTALLED IAW AMM 71-00-00.  A HIGH POWERED ENGINE RUN WAS CARRIED OUT AND NO FUMES OR SMOKE WERE NOTED.
